Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Had bilateral knee scopes. Knee hurts while standing, hard to straighten leg, pops a lot. Suggestions?

i have had bilateral knee scopes a few years ago and was told it looks like i need to go back in and do them again as my cartilage is rolling up. During my first surgery the surgeon said my ACL was stretched out but not torn. Here in the past few weeks my knees have been hurting a lot more and i have noticed i am having a hard time standing up especially if i pivot while standing. what can cause this? my knees are very tender and it is getting harder to straighten my leg while bearing weight. my knee also pops a lot, not sure if that matters or is normal
Asked On : Fri, 23 Nov 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Orthopaedic Surgeon, Joint Replacement 's  Response
Hi thanks for the query.
From the details you had described you must be having damage to the cartilage inside your knee joints. Regarding the stretched ACL some persons have inborn laxity of joints which could be one of the reason. I would also like to know if you had any history of injury to the both the knees as any form of severe knee injury may present with these complaints. Regarding the fresh complaints I would advice you to consult your orthopaedic surgeon who can clinically examine you and advice regarding further management. The popping of the knee joint could be due to ligament injury or due injury to the meniscus inside the joint.
Answered: Wed, 28 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor